MAUDE Adverse Event Report: PARCUS MEDICAL , L.L.C. ATLAS; ATLAS- DT W- GFS AND DRILL BIT

PARCUS MEDICAL , L.L.C. ATLAS; ATLAS- DT W- GFS AND DRILL BIT
Model Number 11200
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review: lot 19083: a total of (b)(4) parts were manufactured on 28 february 2024 and transferred into inventory on 25 april 2024.The product expiration date is 27 february 2029.No nonconformances were associated with the manufacturing or assembly of the product.A deviation was documented for the temporary use of blank white labels as tamper tape until a new shipment of approved tamper tape was received.This deviation had no impact on product material, quality, or functionality.The subcomponent subassembly and flipper button were both manufactured and assembled without any associated nonconformances or deviations.There are (b)(4) parts from this lot currently remaining in inventory.To date, no similar events have been reported for this lot.Clinical evaluation: a revision surgery was performed approximately one year after the cmc arthroplasty due to implant failure.The available x-ray images are undated; therefore, it is unclear whether they correspond to the time at which the surgeon declared the failure.The images do not demonstrate clear pathological subsidence of the first metacarpal bone, which appears only slightly lowered.The button also appears slightly offset from the bone (protruding proximally); however, this finding alone is insufficient to establish implant failure.Any such diagnosis should be correlated with clinical symptoms and supported by additional imaging.It should also be noted that the outcome of this type of procedure is highly dependent on postoperative management and patient compliance.Additional information regarding postoperative behavior and rehabilitation would therefore be valuable.Based on the currently available information, no definitive conclusions can be drawn.Investigation: root cause cannot be established at this time.(b)(4) parts have been sold with no other reports of this failure mode.This is the first time this failure mode has been reported for this part number.There were no manufacturing or assembly batch records for the finished good and its subcomponents that indicated a cause of failure.For a standard cmc repair procedure comparable to the one performed on the complainant, a patient following post-op instructions would have sufficient time for healing based on the original surgery date ((b)(6) 2025) and the time of the reported pain and swelling ((b)(6) 2025).A post-op time period of 10 months provides sufficient time for the affected area to heal and have bone growth.There is little information about the end user and their activites that may have contributed to the failure.Conclusion: based on batch review results showing no manufacturing or assembly nonconformances, no similar events reported for the lot, and the absence of definitive radiographic evidence of implant failure, the root cause of the reported event cannot be conclusively determined.The event is most likely related to clinical or postoperative factors, including patient-specific anatomy, surgical technique, or postoperative management, rather than a product-related defect.
 
Event or Problem Description
Primary surgery, performed on (b)(6) 2025, involved a cmc arthroplasty combined with mcp arthrodesis.The initial postoperative course was uneventful.However, starting in (b)(6) 2025, the patient reported swelling and pain at the base of the thumb.Radiographic investigations revealed collapse of the thumb metacarpal, consistent with a possible failure of the cmc reconstruction.Consequently, a revision surgery was scheduled and performed on (b)(6) 2025.

Brand Name
ATLAS
Common Device Name
ATLAS- DT W- GFS AND DRILL BIT
Manufacturer (Section D)
PARCUS MEDICAL , L.L.C.
6423 parkland drive
sarasota
florida 34243
Manufacturer (Section G)
PARCUS MEDICAL , L.L.C.
6423 parkland drive
sarasota 34243
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key24267168
Report Number3007319107-2026-00001
Device Sequence Number10726474
Product Code MBI
UDI-Device Identifier00816342024983
UDI-Public00816342024983
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K190375
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11200
Device Lot Number19083
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale